# SDR DALA2023011100222

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,788 hours, 3,825 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 1 Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SLAT TRACK NR 1, ANGLE ON RT WING.  REPLACED SUPPORT BRACKET ON SLAT TRACK 1 RT WING.
